Title of article
Tangent cone and contingent cone to the intersection of two closed sets Original Research Article
Author/Authors
Zili Wu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2010
Pages
18
From page
1203
To page
1220
Abstract
For a nonempty closed set CC in a real normed vector space XX and an inequality solution set, we present several sufficient conditions for the tangent and contingent cones to their intersection to contain the intersections of the corresponding cones. We not only express the contingent cone to a solution set of inequalities and equalities by the directional (or Fréchet) derivatives of the active inequality constraint functions and the Fréchet derivatives of the equality constraint functions but also the tangent cone by the Clarke (or lower Dini, or upper Dini) derivatives of the active inequality constraint functions and the directional derivatives of the equality constraint functions. By using a simple property of the function dC−dCcdC−dCc, we characterize these cones by the hypertangent and hypercontingent vectors to the set CC. Furthermore, these results allow us to present new constraint qualifications for the Karush–Kuhn–Tucker conditions.
Keywords
Tangent cone , contingent cone , Hypertangent vector , Hypercontingent vector , Mangasarian–Fromovitz constraint qualification , Karush–Kuhn–Tucker condition
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2010
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
862591
Link To Document